Alert archive / Maine / Small Craft Advisories in 2010

Small Craft Advisory 21, NWS Gray, ME

March 4, 2010

NWS Gray, ME issued this small craft advisory at Mar 4, 2010, 11:09 PM EST. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Mar 4, 2010, 11:09 PM EST (04:09 UTC)
Expired
Mar 6, 2010, 7:00 AM EST
In force
32 hr
Issued by
NWS Gray, ME

The text

As transmitted, in the capitals the NWS used until 2016.

763 
WHUS71 KGYX 050409
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
1109 PM EST THU MAR 4 2010

ANZ153-154-051500-
/O.CAN.KGYX.GL.W.0009.000000T0000Z-100305T1200Z/
/O.NEW.KGYX.SC.Y.0021.100305T0409Z-100305T1500Z/
CASCO BAY-CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
1109 PM EST THU MAR 4 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST FRIDAY. THE GALE
WARNING HAS BEEN CANCELLED. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ150>152-051200-
/O.CON.KGYX.GL.W.0009.000000T0000Z-100305T1200Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
1109 PM EST THU MAR 4 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
4 follow-up statements
801 
WHUS71 KGYX 050802
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
302 AM EST FRI MAR 5 2010

ANZ150>152-051200-
/O.CON.KGYX.GL.W.0009.000000T0000Z-100305T1200Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
302 AM EST FRI MAR 5 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ153-154-051800-
/O.EXT.KGYX.SC.Y.0021.000000T0000Z-100305T1800Z/
CASCO BAY-CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
302 AM EST FRI MAR 5 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
104 
WHUS71 KGYX 051205
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
705 AM EST FRI MAR 5 2010

ANZ150>152-051800-
/O.EXP.KGYX.GL.W.0009.000000T0000Z-100305T1200Z/
/O.NEW.KGYX.GL.W.0010.100305T1205Z-100305T1800Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
705 AM EST FRI MAR 5 2010

...GALE WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ153-154-060000-
/O.EXT.KGYX.SC.Y.0021.000000T0000Z-100306T0000Z/
CASCO BAY-CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
705 AM EST FRI MAR 5 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
232 
WHUS71 KGYX 051702
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
1202 PM EST FRI MAR 5 2010

ANZ150>152-061200-
/O.CAN.KGYX.GL.W.0010.000000T0000Z-100305T1800Z/
/O.EXB.KGYX.SC.Y.0021.000000T0000Z-100306T1200Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
1202 PM EST FRI MAR 5 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST SATURDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST SATURDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ153-154-061200-
/O.EXT.KGYX.SC.Y.0021.000000T0000Z-100306T1200Z/
CASCO BAY-CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
1202 PM EST FRI MAR 5 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST
SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
738 
WHUS71 KGYX 060113
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
813 PM EST FRI MAR 5 2010

ANZ151-153-154-061200-
/O.CAN.KGYX.SC.Y.0021.000000T0000Z-100306T1200Z/
/O.NEW.KGYX.SW.Y.0005.100306T0113Z-100306T1200Z/
PENOBSCOT BAY-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
813 PM EST FRI MAR 5 2010

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 7 AM
EST SATURDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 7 AM EST
SATURDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

ANZ150-152-061200-
/O.CON.KGYX.SC.Y.0021.000000T0000Z-100306T1200Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
813 PM EST FRI MAR 5 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this small craft advisory went out at Mar 4, 8:36 PM EST, 2 hours 33 minutes earlier.

Area forecast discussion, Mar 4, 8:36 PM EST, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
836 PM EST THU MAR 4 2010

.SYNOPSIS...
STRONG LOW PRESSURE LOCATED WELL SOUTH OF NOVA SCOTIA WILL CONTINUE
TO MOVE EAST TONIGHT. BRISK NORTHERLY WINDS BEHIND THE LOW WILL
BEGIN TO RELAX FRIDAY NIGHT AND SATURDAY AS HIGH PRESSURE OVER THE
GREAT LAKES MOVES SOUTHEAST. WEAK LOW PRESSURE OVER SOUTHEASTERN
CANADA ON MONDAY WILL MOVE ACROSS NEW ENGLAND MONDAY NIGHT AND
TUESDAY. THE LOW WILL THEN TURN NORTHEAST INTO THE MARITIMES
TUESDAY NIGHT. HIGH PRESSURE WILL MOVE EAST FROM THE GREAT LAKES
WEDNESDAY AND THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
THE GRIDDED AND TEXT FORECASTS HAVE BEEN UPDATED TO REFLECT
CHANGES IN PRECIPITATION CHANCES AND WINDS.

THE WESTERN EDGE OF THE PRECIPITATION SHIELD ASSOCIATED WITH THE
VERTICALLY STACKED SYSTEM SOUTHEAST OF NOVA SCOTIA CONTINUES TO
BRUSH THE COAST. NOT SEEING MUCH IN THE WAY OF PRECIPITATION IN
THE OBSERVATIONS. IT APPEARS AS THOUGH THE BEST LOW LEVEL LIFT WILL
REMAIN OFFSHORE WITH THE WESTERN EDGE OF THE PRECIPITATION. BASED
ON THIS...THE PRECIPITATION CHANCES HAVE BEEN WIDDLED DOWN THIS
EVENING...AND MAY NEED TO BE AGAIN IF TRENDS WARRANT.

THE 0000 GYX SOUNDING SHOWED A FREEZING LEVEL OF ABOUT 1700 FEET.
WHEN THE PRECIPITATION FALLS MORE LIGHTLY...IT FALLS AS RAIN BASED
ON THE FREEZING LEVELS. WHEN IT FALLS MORE HEAVILY...IT SHOULD
FALL AS SNOW AS COLDER AIR IS DRAGGED DOWN WITH THE PRECIPITATION.
IN ANY EVENT...PRECIPITATION AMOUNTS APPEAR TO BE LIGHT. SINCE THE
BOUNDARY LAYER AND THE GROUND REMAIN RELATIVELY WARM...WOULD
EXPECT LITTLE OR NO SNOW ACCUMULATION.

THE NEXT ISSUE IS THE WIND. STARTING TO SEE GUSTS NEAR 40 KNOTS
ACROSS CENTRAL MAINE. WHILE THE 0000 UTC GYX SOUNDING SHOWED 35
KNOTS AT THE TOP OF THE INVERSION...THE GYX RADAR VELOCITY IS
SHOWING 4O TO 45 KNOTS AT ABOUT 4500 FEET. SINCE THE AREAL
COVERAGE IN THE VELOCITY IS NOT EXPANDING...WILL NOT ISSUE A WIND
ADVISORY JUST YET. WILL HAVE TO WATCH TRENDS TO SEE IF A SHORT
FUSED WIND ADVISORY BECOME NEEDED.

IN ANY EVENT...THE BEST GRADIENT SHOULD REMAIN OVER CENTRAL MAINE
FOR THE NEXT FEW HOURS...THEN START TO DROP BACK. THERE SHOULD BE
A LULL IN THE GUSTINESS LATER TONIGHT. LOW TEMPERATURES PROBABLY
DO NOT CHANGE MUCH FROM WHERE THEY ARE NOW...AND LOWS WERE EDGED
UP IN JUST ABOUT ALL AREAS OVERNIGHT.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
FRIDAY SHOULD PROVE TO BE A TRANSITION DAY FROM CLOUDS TO SOME DEGREE
OF SUNSHINE FROM WEST TO EAST.  STILL SOME MORNING CHANCE POPS OVER
SOUTHERN/COASTAL SECTIONS. WINDS SHOULD BE A BIT LOWER THAN TODAY.
USED A BLEND OF MAV/MET/CURRENT FORECAST FOR TEMPS/WINDS AND BLEND
OF MAV/CURRENT FORECAST FOR WINDS.  USED HPC QPF WITH MINOR TWEAKS.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
THE HIGH PRESSURE AREA MOVING SOUTHEAST FROM THE GREAT LAKES WILL
PROVIDE A DRY NORTHERLY FLOW FRIDAY NIGHT THROUGH SUNDAY. WINDS
WILL DIMINISH AS THE PRESSURE GRADIENT RELAXES FRIDAY NIGHT AND
SATURDAY. OVERNIGHT LOWS ARE EXPECTED TO DROP TO AROUND 10 ABOVE
IN NORTHERN NEW HAMPSHIRE AND INTO THE TEENS TO LOWER 20S SOUTH
FRIDAY NIGHT IN THE DRY NORTHERLY FLOW. ABUNDANT SUNSHINE AND
LIGHTER WINDS SHOULD HELP TEMPERATURES TO RECOVER NICELY ON
SATURDAY...REACHING INTO THE 40S ACROSS MUCH OF THE FORECAST
AREA...AND TOUCHING NEAR 50 IN SOUTHEAST NEW HAMPSHIRE AND
SOUTHWEST MAINE.

DRY WEATHER CONTINUES SUNDAY BUT CLOUD COVER BEGINS TO MOVE IN
FROM THE NORTH DURING THE AFTERNOON AND SHOULD HOLD TEMPERATURES
DOWN SLIGHTLY...BUT STILL REACHING THE MID 40S IN SOUTHERN AREAS.

A WEAK LOW MAY DEVELOP AND DROP SOUTHEAST ACROSS THE FORECAST AREA
MONDAY AND TUESDAY...BRINGING A CHANCE OF SNOW AT NIGHT AND A MIX
OF RAIN AND SNOW SOUTH AND ALL SNOW OVER THE MOUNTAINS DURING THE
DAY. CONFIDENCE IN THE DEVELOPMENT AND TRACK OF THIS SYSTEM ARE
LOW AT THIS POINT GIVEN THE DIFFERING LONG RANGE MODEL SOLUTIONS...
RESULTING IN LOW CHANCE PRECIPITATION PROBABILITIES FOR THIS
FORECAST PERIOD.

DRY WEATHER WITH SEASONABLE TEMPERATURES RETURN FOR WEDNESDAY AND
THURSDAY AS HIGH PRESSURE APPROACHES FROM THE WEST.

&&

.AVIATION /01Z FRIDAY THROUGH TUESDAY/...
NEAR TERM /REST OF TONIGHT/...WATCHING THE WESTERN EDGE OF THE
PRECIPITATION ASSOCIATED WITH THE LOW SOUTHEAST OF NOVA SCOTIA
BRUSHING THE COAST. TO THIS POINT DURING THE EVENING...LITTLE
REFLECTION OF THE PRECIPITATION IN THE OBSERVATIONS. ALL TERMINALS
FOR VFR THIS EVENING.

AS THE LAST OF THE PRECIPITATION BRUSHES THE COAST...COULD BE A
BRIEF PERIOD OF MVFR CONDITIONS AT KPWM...KAUG AND KPSM. OTHERWISE...
WOULD EXPECT MOISTURE TRAPPED UNDER THE INVERSION TO CONTINUE TO
PRODUCE VFR CEILINGS.

THE BEST GRADIENT SHOULD OCCUR FOR THE NEXT FEW HOURS ACROSS
EASTERN AREAS...AND ALL TERMINALS MAY SEE GUSTS TO 25 TO 30 KNOTS
THROUGH 0600 UTC. AFTER THIS...WOULD EXPECT THE GUSTINESS TO
SUBSIDE.

SHORT TERM /FRIDAY/...THE GRADIENT AND MODEL SOUNDINGS SUGGEST
WINDS COULD GUST TO 25 TO 30 KNOTS...ESPECIALLY IN THE MORNING.
WOULD EXPECT THE INVERSION TO LIFT IN THE MORNING...WITH CLEARING
IN THE AFTERNOON...WITH VFR CONDITIONS THROUGHOUT THE DAY.

LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...VFR CONDITIONS WILL
PERSIST THROUGH THE WEEKEND. CONDITIONS MAY DETERIORATE TO MVFR OR
LOWER AS A WEAK LOW PRESSURE SYSTEM AFFECTS THE REGION MONDAY AND
TUESDAY.

&&

.MARINE...
NEAR TERM /REST OF TONIGHT/...THE BEST GRADIENT THIS EVENING IS
ACROSS THE EASTERN ZONES...CLOSEST TO THE SURFACE LOW SOUTHEAST
OF NOVA SCOTIA. FURTHER SOUTHWEST...THE GRADIENT HAS DROPPED OFF
SO THAT WINDS ARE BARELY REACHING GALE FORCE IN GUSTS. HOWEVER...
THE 0000 UTC GYX SOUNDING SHOWED 35 KNOT WINDS AT THE TOP OF THE
INVERSION...AND FOR NOW WILL COUNT ON TURBULENT MIXING TO KEEP
WINDS IN THE BAYS AND ACROSS ANZ154 NEAR GALE FORCE. MAY BE ABLE
TO DROP THESE WATERS BACK TO SMALL CRAFT ADVISORIES LATE THIS
EVENING IF THE GUSTS FAIL TO MATERIALIZE.

SHORT TERM /FRIDAY/...AS THE SURFACE LOW TRUNDLES AWAY...THE
GRADIENT WILL CONTINUE TO BACK OFF. WHILE MODEL SOUNDINGS STILL
SHOW THE POTENTIAL FOR GUSTS TO NEAR 30 KNOTS FRIDAY...SHOULD BE
ABLE TO DOWNSHIFT TO SMALL CRAFT ADVISORIES FOR ALL WATERS.

SEAS MAY TAKE MOST OF THE DAY TO COME DOWN (ESPECIALLY ONT HE
OCEAN WATERS)...AS THE EAST NORTHEAST SWELL SORTS ITSELF OUT.

LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...A SMALL CRAFT ADVISORY
WILL LIKELY BE NEEDED FOR WIND GUSTS AND SEAS FRIDAY NIGHT.
CONDITIONS IMPROVE SATURDAY AND REMAIN BELOW SMALL CRAFT CRITERIA
THROUGH MONDAY. A SMALL CRAFT ADVISORY MAY BE NEEDED AGAIN MONDAY
NIGHT AND TUESDAY AS A LOW PRESSURE SYSTEM APPROACHES FROM THE
NORTH.

&&

.TIDES/COASTAL FLOODING...
TIDE DEPARTURES CONTINUE TO RUN ABOUT 1.5 FEET THIS EVENING. IT
APPEARS AS THOUGH THE EKMAN TRANSPORT OF WATER WITH THE NORTHERLY
WIND HAS KEPT THE PREVIOUS HIGH TIDE FROM DRAINING COMPLETELY.
LATEST STORM SURGE GUIDANCE SUGGESTS A SURGE ABOUT 1.5 FEET AROUND
THE TIME OF HIGH TIDE EARLY FRIDAY MORNING.

AT THIS POINT...WITH WAVE ACTION NOT AS STRONG AS PREVIOUS DAYS
CLOSER TO THE BEACHES...WILL HOLD ONTO THE COASTAL FLOOD ADVISORY.
WHILE THE PORTLAND TIDE GAGE READING MAY APPROACH THE 12 FOOT
FLOOD STAGE...NOT SURE THERE WILL BE MUCH MORE THAN SPLASHOVER
WITH THE HIGH TIDE. WILL CONTINUE TO MONITOR THE SURGE THIS
EVENING.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...COASTAL FLOOD ADVISORY FROM MIDNIGHT TONIGHT TO 4 AM EST
     FRIDAY FOR MEZ023-024.
NH...COASTAL FLOOD ADVISORY FROM MIDNIGHT TONIGHT TO 4 AM EST
     FRIDAY FOR NHZ014.
MARINE...GALE WARNING UNTIL 7 AM EST FRIDAY FOR ANZ150>154.

&&
Hazardous weather outlook, Mar 4, 3:21 PM EST, 7 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
321 PM EST THU MAR 4 2010

MEZ007>009-012>014-018>022-025>028-NHZ001>010-013-052030-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-SAGADAHOC-
LINCOLN-KNOX-COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-
NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-
SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
321 PM EST THU MAR 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-052030-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
321 PM EST THU MAR 4 2010

...GALE WARNING IN EFFECT UNTIL 7 AM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ023-024-NHZ014-052030-
COASTAL YORK-COASTAL CUMBERLAND-COASTAL ROCKINGHAM-
321 PM EST THU MAR 4 2010

...COASTAL FLOOD ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 AM
EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND
SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 5, 7:05 AM ESTGale WarningGYX5 hr

Nearby

Small Craft Advisories in Maine, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.